Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2000

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | K | S
Number of items: 16.

A

Alpern, Steven (2000) Asymmetric rendezvous search on the circle. Dynamics and Control, 10 (1). pp. 33-45. ISSN 0925-4668

Alpern, Steven and Beck, Anatole (2000) Pure strategy asymmetric rendezvous on the line with an unknown initial distance. Operations Research, 48 (3). pp. 498-501. ISSN 0030-364X

Alpern, Steven and Howard, J. V. (2000) Alternating search at two locations. Dynamics and Control, 10 (4). pp. 319-339. ISSN 0925-4668

Alpern, Steven and Pikounis, Michael (2000) The telephone coordination game. In: Petrosjan, L. A. and Mazalov, V. V., (eds.) Game Theory and Applications. Nova Science Publishers, Huntington, New York, USA. ISBN 9781560728221

Alpern, Steven and Prasad, V. S. (2000) Maximally chaotic homeomorphisms of sigma-compact manifolds. Topology and its Applications, 105 (1). pp. 103-112. ISSN 0166-8641

Anthony, Martin and Bartlett, Peter L. (2000) Function learning from interpolation. Combinatorics, Probability and Computing, 9 (3). pp. 213-225. ISSN 0963-5483

B

Batu, Tugkan ORCID: 0000-0003-3914-4645, Fortnow, L., Rubinfeld, R., Smith, W. D. and White, P. (2000) Testing that distributions are close. In: Proceedings 41st Annual Symposium on Foundations of Computer Science. IEEE, New York, USA, pp. 259-269.

Bollobás, Bela and Brightwell, Graham (2000) Convex bodies, graphs and partial orders. Proceedings of the London Mathematical Society, 80 (2). pp. 415-450. ISSN 0024-6115

Brightwell, Graham and West, Douglas (2000) Partially ordered sets. In: Rosen, Kenneth H, (ed.) Handbook of Discrete and Combinatorial Mathematics. CRC Press, Boca Raton, Florida, U.S., pp. 717-752. ISBN 9780849301490

Brightwell, Graham R. and Winkler, Peter (2000) Gibbs measures and dismantlable graphs. Journal of Combinatorial Theory, Series B, 78 (1). pp. 141-166. ISSN 0095-8956

K

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2000) Equivalent conditions for regularity (extended abstract). In: Gonnet, Gaston, Panario, Daniel and Viola, Alfredo, (eds.) Latin 2000: Theoretical Informatics. Lecture notes in computer science (1776). Springer Berlin / Heidelberg, Berlin / Heidelberg, pp. 48-57. ISBN 9783540673064

S

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2000) Balancing unit vectors. Journal of Combinatorial Theory, Series A, 89 (1). pp. 105-112. ISSN 0097-3165

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2000) Gaps in convex disc packings with an application to 1-Steiner minimum trees. Monatshefte fur Mathematik, 129 (3). pp. 217-226. ISSN 0026-9255

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2000) On the existence of shortest directed networks. Journal of Combinatorial Mathematics and Combinatorial Computing, 33. pp. 97-102. ISSN 0835-3026

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2000) Sets of unit vectors with small pairwise sums. Quaestiones Mathematicae, 23 (3). pp. 383-288. ISSN 1607-3606

Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2000) The local Steiner problem in normed planes. Networks, 36 (2). pp. 104-113. ISSN 1097-0037

This list was generated on Fri Jul 12 10:08:02 2024 BST.